MathSciNet Relay Station
MathSciNet bibliographic data
MR2134229 (2005m:32019) 32E10 (32E30 32H02 32Q28)
Forstnerič, Franc Holomorphic submersions from Stein manifolds. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 6, 1913–1942 (2005).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement